MathSciNet Relay Station
MathSciNet bibliographic data
MR2034487 (2005c:82043) 82B44 (46L54 46N55 60F10 81T25 82B20)
Guionnet, Alice First order asymptotics of matrix integrals; a rigorous approach towards the understanding of matrix models. Comm. Math. Phys. 244 (2004), no. 3, 527–569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement